# SDR SWAA2022032310202

- Difficulty date: October 21, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 60,078 hours, 26,240 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS A DELAMINATION ON THE INNER SURFACE SKIN / PANEL 193AL DELAMINATION ON THE INNER SURFACE SKIN WAS REPAIRED IAW SRM 51-70-05-2R-1. 56144U 10/24/2019.
